# SDR SWIA202266787

- Difficulty date: September 27, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Intercostal
- Part number: 601R3152719
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BELOW PAX DOOR AT STR 21L BETWEEN FS 333 TO FS 349 HAS CORROSION     (C-CHECK RO 11/8/2022)    REMOVED AND REPLACED CORRODED INTERCOSTAL WITH NEW INTERCOSTAL BELOW PAX DOOR AT STR 21L BETWEEN FS 333 TO FS 349 REF CRJ-200 SRM 53-21-17, CRJ-200 SRM 53-00-00, CRJ-200 SRM 51-40-11, SRM 51-42-06, CRJ-200 SRM 51-42-21 AND DWG# 601R31527 REV AM. RESTORED FINISH TO REWORKED AREA REF CRJ-200 SRM 51-25-01. LEAK CHECK GOOD. / COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS
